Jan 22 2014

Towards a geometric interpretation of generalized fractional integrals – Erdelyi-Kober type integrals on R^N as an example

Published by at 9:47 am under Publications

author: R. Herrmann


A family of generalized Erdelyi-Kober type fractional integrals is interpreted geometrically as a distortion of the rotationally invariant integral kernel of the Riesz fractional integral in terms of generalized Cassini ovaloids on R^N . Based on this geometric view, several extensions are discussed.

download: arXiv: arXiv:1401.6051
reference: Fract. Calc. Appl. Anal. (2014) 17(2) 361-370

No responses yet

Comments are closed.